# SDR USAA990966

- Difficulty date: September 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342US
- Make and model: Boeing 737301
- Aircraft serial: 23511
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 178
- Part time: 37,150 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND A 1.5 INCH CRACK AT BS 178, BL 5 LEFT 10.5 INCH FROM BOTTOM BULKHEAD WEB ATTACH ANGLE.  INSTALLED REPAIR FILLER, ANGLES, RADIUS STRAPS PER SRM 53-10-08 FIG 205.  (M)
